Translator Disclaimer
2015 EINSTEIN CONDITIONS FOR THE BASE SPACE OF ANTI-INVARIANT RIEMANNIAN SUBMERSIONS AND CLAIRAUT SUBMERSIONS
Jungchan Lee, JeongHyeong Park, Bayram Şahin, Dae-Yup Song
Taiwanese J. Math. 19(4): 1145-1160 (2015). DOI: 10.11650/tjm.19.2015.5283

Abstract

In this paper, we study the geometry of anti-invariant Riemanniansubmersions from a Kähler manifold onto a Riemannian manifold. Wefirst determine the base space when the total space of ananti-invariant Riemannian submersion is Einstein and then weinvestigate new conditions for anti-invariant Riemannian submersionsto be Clairaut submersions. We also focus on the geometry of Clairaut anti-invariant submersions.

Citation

Download Citation

Jungchan Lee. JeongHyeong Park. Bayram Şahin. Dae-Yup Song. "EINSTEIN CONDITIONS FOR THE BASE SPACE OF ANTI-INVARIANT RIEMANNIAN SUBMERSIONS AND CLAIRAUT SUBMERSIONS." Taiwanese J. Math. 19 (4) 1145 - 1160, 2015. https://doi.org/10.11650/tjm.19.2015.5283

Information

Published: 2015
First available in Project Euclid: 4 July 2017

zbMATH: 1357.53037
MathSciNet: MR3384683
Digital Object Identifier: 10.11650/tjm.19.2015.5283

Subjects:
Primary: 53B20, 53C15

Rights: Copyright © 2015 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.19 • No. 4 • 2015
Back to Top